# SDR R61A201405180677

- Difficulty date: May 18, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N338NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4338
- Aircraft time: 6,854 hours, 6,583 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L1 DOOR INDICATES OPEN WHEN IT WAS CONFIRMED CLOSED AND LOCKED.  MAINTENANCE ADJUSTED THE CLOSED PROXIMITY SENSOR IAW AMM AND OPS CHECKED GOOD.
